# SDR 08FDEA04968

- Difficulty date: November 24, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 64834219
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E RIB LWR CHORD HAS 2 CRACKS AT 5 INCH AND 18 INCH FROM SPAR, FSS 122.  REMOVED PNL 6301 TO FOM.  FABRICATED ANGLE REF DWG 64-8342-19 DRILLED-UP, TREATED, PRIMED, AND INSTALLED ANGLE REF SRM 51-30-5, MM 51-20-021, MM 51-20-051, AND SRM 51-30-2.  INSTALLED PANEL 6301 REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
